Publication
Title
Graded Lie algebras whose Cartan subalgebra is the algebra of polynomials in one variable
Author
Language
English
Source (journal)
Theoretical and mathematical physics. - New York
Publication
New York : 2000
ISSN
0040-5779
Volume/pages
123:2(2000), p. 701-707
ISI
000165897000014
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.10.2014
Last edited 26.06.2017